Über eine Veraligemeinerung der Legendre-Hadamardschen Bedingung auf restringierte Variationsprobleme
Rolf Klötzler
Borsdorf, Germany
Abstract
Variational problems are studied with continuous integrand, subject to vector-valued functions of vector variables with restricted derivatives under some goodness conditions of their feasible set . For an optimal solution it will be shown the necessity of the (strong) quasi-convexity (in the sense of C. B. Morrey) of the integrand on in regard of .
Cite this article
Rolf Klötzler, Über eine Veraligemeinerung der Legendre-Hadamardschen Bedingung auf restringierte Variationsprobleme. Z. Anal. Anwend. 10 (1991), no. 4, pp. 535–540
DOI 10.4171/ZAA/474